# SDR ABXA9701980

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Out  Of Adjust
- Location: Cockpit Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WOULD NOT OPEN.  KNOB SPUN FREELY WHEN DOOR CLOSED.  ADJUSTED DOOR LATCHING ASSEMBLY.  OPS CHECKED GOOD.
